# SDR NACA20100022

- Difficulty date: November 26, 2010
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 67,257 hours, 50,559 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535043
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT FS 747, STRINGER 18R.  REPLACED CRACKED STRINGER CLIP AT FS 747, STRINGER 18R.  INSTALLED RIVETS AND HI-LOKS IAW B737 SRM 51-30-02.  REPLACED PART PER 51-10-1 PARA 7.
